My husband is a diabetic & suffers from the nerve pain that sometimes goes along with it.
Well, in the last few weeks he's been having a world of trouble getting his prescription filled.
He's a truck driver & we usually get it mail ordered to the house, but he ran out on the road before he got home.
Well, that's happened before, & one of us will put in a call to the DR,& he'll drive his rig to a Wal-Mart & pick it up.
No big deal. But he was just told a few minutes ago by the Wal-Mart pharmacy that NOW Lyrica cannot be called
in, you have to bring in the PAPER script! What in the world? I tried Lyrica & hated it. No buzz, made my eyes blurr & I felt so sick I couldn't wait for the effect to wear off.
I have noticed the manufacturers have put a warning on the commercial not to take if you've had a history of Alcohol & Drug abuse. Somebody's doing something to the Lyrica to get high! Not my husband. He's not had any Lyrica in 3 days & had had NO WD syptoms. Trust me. He KNOWS what WD is having lived with me.
Anyway, does anybody know what's going on? Heck, the Dr can phone in HYDRO'S, but not LYRICA???
sounds like a legal problem with this drug, i have never taken lyrica but its a big topic over at opiatedetoxrecovery.com a site i used to be active in, i stop by there sometimes, but i have more friends here, and have found more unconditional acceptance with people here, so i dont go over there that much, its a great forum and has good post about this drug
goto this page, and then search site for lyrica
a ton of people have been on it over there, older memebers with major health problems
I have taken Lyrica at a 75mg dose for about three years.I never have had any euphoric effect from it, ever. All I get is super sleepy. I dont take it everyday anymore . If I havent taken it a week or so, I will sleep like a baby and am all dizzy if I awake in the middle of the night to go to the bathroom.
I have notice a suddle increase in different increased warnings about lyrica, a little something here, a little more lingo there. Then I did see a TV comercial yesterday that had a warning about if you have addicitve or alcholic history or behavior, this may not be for you. I also use to be able to refill this drug early when i first started using it trying to find the apropriate dose I needed. Now, I have to wait the 30 days of the entire script.
You were also talking about calling in scripts. ANY narcotics here in Maine HAVE to be on paper. If its not a computer print out, the old hand written ones, they do call the issuing Dr's office now to confirm the scirpt, drug and dose. But, while I was in for a Dr's visit last week, my Dr was able to renew a script for my comidine (blood thining meds) and Lexapro right from her computer in the patients exam room. It sent the prescription directly to my Rite aid pharmacy down the street. And the script was ready when i got there. My Dr mentioned that right now, they cannot do narcotics elecrtronicly yet. But feels, it should be the other way around. She would love to send narcotic scipts electronicly to the pharmacy from her office. She feels it would be more secure then the walking the paper in for a refill. I tend to agree with her. But I think that will be the wave of the future. I was pretty blown away when she ordered my meds from the pharmacy, right in the exam room.
Im glad your husband didnt have w/ds. I have also read here that Lyrica is suspected in helping with w/d's symptoms. In my hay-days, I do think it helped me a little.Maybe it was just that it made me get some sleep.
WOW! You just never know. I used to beg my husband to take something "real" for his back pain. He's a truck driver who has had back surgery. He's just not into any kind of narcotics. That's why our Dr but him on Lyrica. Fooled us!
You certainly don't see commercials for Hydro's or Valium, so we didn't bother with checking it out.
It really helps him, too. Now he's freaking out a bit.
He's a staight arrow! How in the world he got hooked up with me is still a mystery.
I think in the beginning he wanted to "save" me. He knows better now! LOL!
But he's still here, so I'm very greatful.
He gets NO euphoric feeling from it either.
I hope it's not gonna be another "Tamadol situation". NOt addictive.
I'm doing great! Day 15 for me.
Only thing left is low energy (which at least now just comes & goes)
I hope you guys are feeling good, too!
I forgot to add that here in Alabama my Dr calls in anything up to Hyro's.
Anything stronger than that you have to have the paper script.
Maine must be very strict!
I guess it might help lower pill abuse, but I doubt it, huh?
I bet they just take it to the streets, OR pay a lot in Dr. visits!
I need someones help to detox from lyrica. I've been abusing it for about five years now, taking over 1800 mil a day to cope. Now that I know it's a problem, I want out. I need advice on how to get away from it. Please help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.